# SDR ASAA2023102045777

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,387 hours, 15,756 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST ON L2 WINDOW REF B737-800 AMM 30-41-11. OPS CHECK GOOD.
